Metric estimates of capacities of sets in Besov spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 159-185
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1989_190_a9,
author = {Yu. V. Netrusov},
title = {Metric estimates of capacities of sets in {Besov} spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {159--185},
year = {1989},
volume = {190},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1989_190_a9/}
}
Yu. V. Netrusov. Metric estimates of capacities of sets in Besov spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 159-185. http://geodesic.mathdoc.fr/item/TM_1989_190_a9/